# SDR CA120316003

- Difficulty date: March 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T182T
- Engine: Lyc TIO540AK1A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126156
- Condition: Dented
- Location: Bs 209
- Part time: 87 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING IMPORT INTO CANADA NOTICED FS 207 BULKHEAD DAMAGE.  LOWER PORTION OF BULKHEAD HAS 3 SMALL DENTS.  DAMAGE APPEARS TO HAVE OCCURRED DURING THE MFG PROCESS.  THERE IS EVIDENCE OF RUB MARKS ON THE PEAKS OF THE DENTS PRESUMABLY CAUSED BY A BUCKING BAR.  IAW SRM DAMAGE SHOULD BE CLASSIFIED AS REPAIRABLE. MFG FIELD SERVICE ENGINEER HAS BEEN CONTACTED AND WILL EVALUATE.  NOTE THIS IS SECOND ACFT OF THIS MODEL WITH VERY SIMILAR DAMAGE.  BULKHEAD ASSY BS 209.   NEGLIGIBLE DAMAGE TO STRINGERS, FORMED SKIN FLANGES, BULKHEAD CHANNEL AND LIKE PARTS IS SIMILAR TO THAT FOR THE WING SKIN.
